View graph of relations

Original languageEnglish
JournalBiological Invasions
Publication date2011
Volume13
Issue6
Pages1269-1274
ISSN1387-3547
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 14
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 5901493